# SDR SWAA2024122673134

- Difficulty date: December 1, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N8733M
- Make and model: Boeing 737-8
- Aircraft serial: 60710
- Aircraft time: 11,949 hours, 5,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(151-#001) CORROSION ON SHIELD PLATE IN AFT CARGO COMPT. AT B.S 767 TO 787; RBL 22. WL 158.<[01] 01 - REMOVED AND REPLACED SHIELD PLATE IN AFT CARGO COMPARTMENT BETWEEN BS 767 TO BS 787 AT RBL 22 AND WL 158 PER [SRM 51-40-02-0G-0-D00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)];[02] VERIFIED STEP 1;[03] AUDIT C/W
